# SDR LR7A08077

- Difficulty date: May 31, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,835 hours, 24,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND FUSELAGE EXTERIOR SKIN DENT 1.5 IN LONG X 0.0100 AT RIGHT FS 757, WL 161.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-08-038 ON LOG PAGE 28220, ITEM M2.
